# SDR ASAA2023031042305

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 54,213 hours, 16,110 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 EXIT SIGN FELL OFF. GROUNDED - YES. RESECURED EXIT SIGN COVER,OP CK NORMAL,NO DEFECTS NOTED. IAW B737-800 AMM 33-51-01.
